Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the pain on the side of my knee?

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take 150mg. of Zoloft, 1 .25mg of Trianterene/HTZ daily, 3 baby aspirins daily and .0625 of generic (Alphrzam) Xanax every night. My sugar is okay. I had pain in my side of my knee but there is no heat or redness. Should I go to the hospital?
Thu, 31 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Cardiologist 's  Response
Hello,

I understand your concern and would explain that the heavy legs and numbness could be related to peripheral neuropathy.

The pain in one side of the knee could be explained with local inflammation.

The situation does not seem to be really concerning. But, I would recommend checking blood electrolytes and performing nerve conduction studies.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, what is the name of the muscle/tendon/ligament/structure that is very thin on either side behind the knee. You can feel it. I have pain there...

Recent questions on  Sertraline

doctor1 MD

Hi dr Iv been getting headaches for a couple of weeks now plus feeling week can t sleep probly and can t concentrate and feel sleepy I m on Zoloft...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

hi I have taken zoloft for two and a half years now and have decided to stop, I have tapered off and this is my 3rd day without I pill, I have...

doctor1 MD

I have been off Zoloft since January 2012, I went through major withdrawal from it that last about 6 months by the time I started to get back to...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....